Trying To Figure It All Out

1 Replies
23 and confused - July 26

I have been on birth control for 9-10 months. I missed 2 pills last months about 9 days into the pack. I spotted on the 16th stopped and then spotted again on the day i was to start my period. spotting i mean nothing more then when i wipe. i took a test 4 days ago and it was negitive. can someone help me?!?!

 

Shana - July 27

When you body is adjusting to the pill, and you miss a few pills, you will have spotting. Example: if you miss a pill Monday and remember on Tuesday, you have to take the Monday pill with the Tuesday pill to be able to make up for that missed day. I have had spotting on days that I have missed my pill. If you are scared and need more info talk to your family doctor. Good Luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?